# SDR 2023FA0000249

- Difficulty date: May 5, 2023
- Submitted: May 5, 2023
- Operation: General aviation
- Aircraft: N830J
- Make and model: Robsin R22BETA
- Aircraft serial: 4236
- Aircraft time: 4,807 hours
- Engine: Lyc O360J2A
- System (JASC): 5100 · Standard Practices/Structures
- Part: Spindle
- Part number: A1593
- Part serial: 216245
- Condition: Unknown
- Part time: 171 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MR SPINDLES BRINELLED AFTER 171.4 HOURS. THIS IS THE SECOND TIME THIS HAS HAPPENED TO THIS HELICOPTER IN THE LAST 336 HOURS. WHEN OFF THE HELICOPTER THE SPINDLE IS SO HARD TO TURN THAT YOU HAVE TO HOLD THE BLADE DOWN WITH ONE HAND TO GET IT PAST ITS FIRST DETENT. IN FLIGHT CONSTANT VIBRATIONS WERE FELT IN THE COLLECTIVE AND CYCLIC CONTROLS.
